# SDR REXA2022111002429

- Difficulty date: October 17, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 33,566 hours, 23,126 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: LE670395172
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL INSPECTION OF THE FORWARD BAGGAGE BAY DOOR, BROKEN BRACKET FOUND INSIDE HANDLE BAY	REPLACED BRACKET
